Here I am again. So the more I've been thinking about it and as the day has slowly progressed the more I feel my uti has come back.
Tell me what you think.
Uncomfortable, almost tickling at the entrance and inside my vagina, sometimes cloudy urine, different smell, frequent urge to pee, no burning when urinating but discomfort..scratch that, in an effort to rid my bladder of all of its contents I feel burning when I push. TMI I know.
Thank you so much Sher, you pointed me in the right direction and you were the only person that commented soo youre lucky one who gets to hear my venting.
I hope you don't mind, I'm just so frustrated because I really don't have anyone to talk to about this besides my bf and he's as clueless about all of this as I am. I have a doctor and nurse in the family but I'm not entirely sure I want to disclose my concerns to them because they might mention something to my mom, and that would NOT be good at all.
Since my last post I purchased and used one dose of the vaginal gel, Rephresh, one dose lasts 3 days and is meant to improve your ph after sex, douching, or just to feel cleaner in general, which is why I chose to use it.
Well into the second day I noticed a clumpy white discharge which definitely wasn't normal and to be honest I freaked out completely. I called planned parenthood because I had an appt scheduled but forgot that I had used the Rephresh gel and couldn't get a pap smear without possibly messing up the results. While I was on the phone with the nurse I talked to her about the new and icky symptom and she advised I try monistat 7 day OTC treatment.
It was only after I had used the first nights dose of monistat that I thought to look up side effects of the Rephresh gel because before the discharge I had been feeling better than I had been for awhile so it seemed out of place. Sure enough, it seems that is a common side effect as other women on webmed have also posted about it.
THEN, last night as if things couldn't get worse I started spotting and continue to do so this morning, it's not heavy but it's presence at all is very puzzling and worrisome. Im not entirely sure if this is my period or discharge but my last period started 1/25 and ended a few days after, so I'm not supposed to start for another week and a half!! I should also mention I have what feels like cramps and lower back pain.
Just as an FYI...
Earlier this week my boyfriend and I decided that I should get off my birth control Microgestin fe 1/20 just to get my body off all unnecessary hormones etc..
So my question is could this really be my period or something else I should be concerned about??
Thoughts, opinions, concerns..anything really would be greatly appreciated. And I'm sorry that this was so lengthy but I feel a little relieved to have gotten all that off my chest. If you have a minute check out my profile and read "constant discomfort," for the very first post on how all this mess started.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.